# SDR AT9900040

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  STA 847 STR 22R HAS RIPPED SKIN.  FABRICATED DOUBLER AND INSTALLED REPAIR IAW B737 SRM'S 53-30-3, 51-30-2, AND AIRTRAN RES NR 9937.  (X)
